I am a 54 years old male, taking daily evion 400mg on doctor friends advice to prevent muscle cramps. If I do not take for 2 to 3 days that medicine, at the time of getting up iam having muscle cramps in legs. Is there any permanent cure for this.
You may be having low vitamin d or calcium. So get your vitamin d levels done fasting and start calcium supplements. If you are on cholesterol lowering drugs, then they are also a cause of cramps. Low vitamin b12 levels can also sometimes cause cramps so get that tested in your blood as well. Revert back with investigations.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.